Next Article in Journal
Genetic Algorithms Application for Pricing Optimization in Commodity Markets
Next Article in Special Issue
Fault Monitoring Method for the Process Industry System Based on the Improved Dense Connection Network
Previous Article in Journal
A Weighted Skew-Logistic Distribution with Applications to Environmental Data
Previous Article in Special Issue
Stochastic Synchronization of Impulsive Reaction–Diffusion BAM Neural Networks at a Fixed and Predetermined Time
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 1288

Article: Local C0,1-Regularity for the Parabolic p-Laplacian Equation on the Group SU(3)
Authors: by Yongming He, Chengwei Yu and Hongqing Wang
Link: https://www.mdpi.com/2227-7390/12/9/1288

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop